# SDR P9RA20040010

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 22604
- Aircraft time: 50,485 hours, 36,063 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cable
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE IN THE OFF POSITION WHILE IN LIGHT TURBULENCE, NOSE GEAR LIGHT ILLUMINATED. (PIE TO SYR) CRUISE FLIGHT.  FOUND NOSE GEAR WHEEL WELL DOOR CABLES WITH LOW TENSION. ADJUSTED PER M/M 32-22. CLEANED AND LUBRICATED NOSE GEAR. OPERATIONALLY CHECKED GOOD.
